# SDR AALA202505137458

- Difficulty date: May 7, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 34,435 hours, 14,197 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DURING THE DESCENT INTO MEM DUE TO THE FLIGHT ATTENDANTS REPORTING FUMES IN MID AIRCRAFT EXTENDING TO THE AFT OF THE AIRCRAFT. THE FLIGHT ATTENDANTS REPORTED EYE IRRITATION AND STOMACH ISSUES. NO PASSENGERS WERE SEATED IN THE AREA. FLIGHT ATTENDANTS REPORTED THE SMELL AS POSSIBLY ELECTRICAL. THE FLIGHT CREW ACCOMPLISHED THE SMOKE / ODOR / FUME IN THE CABIN CHECKLIST. THE AIRCRAFT LANDED SAFELY AT MEM AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT FOR AALA202505087458: MAINTENANCE ACCOMPLISHED SMOKE ODOR FUME TROUBLESHOOTING TASK CARD 26L00021001 AND PACK DECONTAMINATION TASK CARD 26L00021013 WITH NO FURTHER ODORS NOTED. MAINTENANCE SUSPECTED THE ENGINE START CART INDUCED ODOR DUE TO THE APU BEING INOPERATIVE AND ON MEL. ** (CLOSED)
